# SDR 98UAL900617

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N362UA
- Make and model: Boeing 737322
- Aircraft serial: 24455
- Engine: Ge CFM56*
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Part number: 70001325
- Condition: Failed
- Location: Lt Windshield
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT WINDSHIELD HEAT INOP. *S/D* LEFT WINDSHIELD HEAT INOP DUE TO WEAK C228 CIRCUIT BREAKER.  REPLACED CIRCUT BREAKER. LEFT WINDOW HEAT CHECKS GOOD.
